Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Good doctor for psoriasis in Hyderabad

iam affcted by psoriasis on past 3 years. i feel so depressed. pls suggest a good skin doctor in hyderabad.. pls help me... send the details to talathkausar91@gmail.com
Asked On : Thu, 31 Mar 2011
Answers:  2 Views:  647
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  User's Response
HELLO
WELCOME TO HCM...

YOU HAVE PSORIASIS SINCE LAST 3YRS. WE HOMOEOPATH HAVE GOOD MEDICINE WITHOUT ANY SIDE EFFECT . FOR THAT WE REQUIRED DETAIL HISTORY FOR SELECTION OF MEDICINE . SO IF YOU WANT ONLINE HOMOEOPATHY FROM ME THAN MAIL ME drvipul2001@yahoo.com .
MEET AGAIN FOR BETTER HEALTH
Answered: Fri, 17 Jun 2011
General & Family Physician Dr. Prahlad S. Patki's  Response
Psoriasis is an autoimmune disorder, it takes specific treatment options like Immunosuppressants like Methotrexate, Cyclophosphamide etc. Your doctor will definitely help you out. Have patience . Please visit Nizam Institute at Hyderabad's Dermatology department. They will give you best choice.
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor